Allergic reaction....Steroids??!!

Discussion in 'Fibromyalgia Main Forum' started by tandy, Sep 12, 2002.

  1. tandy

    tandy New Member

    Hi all!You may recall I posted not to long ago on having a odd rash?Well.....I had to see a Dr again b/c the rash has spread.I was given a script for Medrol? a steroid.Its a pk,whereas you take 6 pills on day 1,5 on day 2 and so on till your off.Just wondering if anyone ever heard of this way of treating a reaction.I hate the thought of steroids,ever!I also have a nasty sinus infection again!!so I got a Antibiotic for that.Do you's think sinus problems go along with FM?I sure get my share of them and my mother also has FM and she suffers from them too.Thanks for being here and reading my post~Have a great evening,its time for this chick to call it a day!
    Best regards,
    Tracey
  2. tandy

    tandy New Member

    Hi all!You may recall I posted not to long ago on having a odd rash?Well.....I had to see a Dr again b/c the rash has spread.I was given a script for Medrol? a steroid.Its a pk,whereas you take 6 pills on day 1,5 on day 2 and so on till your off.Just wondering if anyone ever heard of this way of treating a reaction.I hate the thought of steroids,ever!I also have a nasty sinus infection again!!so I got a Antibiotic for that.Do you's think sinus problems go along with FM?I sure get my share of them and my mother also has FM and she suffers from them too.Thanks for being here and reading my post~Have a great evening,its time for this chick to call it a day!
    Best regards,
    Tracey
  3. Shirl

    Shirl New Member

    Can't help with that rash, but sure can with the sinus.

    I started with the sinus infections and the headaches right after the Fibro hit me. Before that, I never had a headache or a sinus infection.

    But I think I solved my problem. It was water, yes just plain old water! I took a drugstore full of stuff for the sinuse and the headaches, nothing worked for long.

    I started drinking water about 8 months ago, in about two weeks my sinus clear up, the headaches are almost nonexistant for me. If I do get one, it only lasts a few hours instead of days.

    I drink half my weight in ounces of water per day. I got the information from a book called; ABC of Asthma, Allergies & Lupus; by F. Batmanghelidj, md.
    The website is; www.watercure.com Its a great read, take a look at it.

    This man said that most people are dehydrated, and it can cause all kinds of ailments. So I gave it a try, and it has been a life saver for me.

    I also take about a fourth teaspoon of sea salt throughout the day too, another one of his recommendations.

    It sounds so cheap and simple that its worth a try, can't hurt you.

    Good luck!

    Shalom, Shirl

  4. roro

    roro New Member

    I was given the medrol pack for a sever allergic rxn once. It was shellfish, and my mouth swelled up. I cant take benedryl, it makes me comatose, mayeb thats why they gave me the steroids. Dont worry, a short dose liek that wont hurt you.
  5. garyandkim

    garyandkim New Member

    I and a couple of our kids have to keep epi pens, liquid benadryl and even have gone to the ER for reactions.

    Hope your rash goes away soon. Did they figure out what med caused it? 2 of our boys have broken out several times but, we have never been able to locate the culprit.

    Good luck, Kim and Gary
  6. tandy

    tandy New Member

    I guess I'll do the pack since I can't stand this rash anymore!!Its mostly on my torso....legs and arms&face not affected(thank god!).So its on my stomach,back and hairline around my neck.The rash is larger circles....some tiny ones here and there.The dr in the ER did say they looked fugal......was'nt sure what he meant by that~ I had a surgery recently so I don't know if its something used in the OR??I can't seem to get an answer even from the Drs!!They just don't know what caused this!But they are still appearing and I can't think of anything new that i've started using to cause them~
    Thanks shirl for the site on increasing water for my sinuses...will do.I try to drink enough, but I'm far from half my weight each day!And I've looked for the sea salt before(as i've seen you mention that before to others)I can't seem to find it yet.Then again I've only checked 2 places.I'll keep ya'll posted,and will get into that dreaded pack of steroids!!!YUK! Thanks again to all of you.
    Warm regards,
    Tracey
    Wanted to add...the rash does'nt resemble ringworm.But the larger ones are whitish and dry looking in the center????ODD!They only itch a very little....not bad.and they appear at a fast rate...within hrs I can get a few newbies!Its got me baffled![This Message was Edited on 09/13/2002]
    [This Message was Edited on 09/13/2002]
  7. tandy

    tandy New Member

    What do I have to give up now?lol
    I'm kidding you~Whats the anti-candida diet??? I never searched it....I've heard it spoke of on this board alot but never even considered it.Well I am now.Can you give me a clue!Take care,
    Tracey
  8. garyandkim

    garyandkim New Member

    don't work in a couple days or improve. Good luck, Kim and Gary